Global Behavior of the Max-Type Difference Equation
Taixiang Sun,
Bin Qin,
Hongjian Xi and
Caihong Han
Abstract and Applied Analysis, 2009, vol. 2009, 1-10
Abstract:
We study global behavior of the following max-type difference equation , where is a sequence of positive real numbers with . The special case when is a periodic sequence with period and for every has been completely investigated by Y. Chen. Here we extend his results to the general case.
Date: 2009
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/152964.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/152964.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:152964
DOI: 10.1155/2009/152964
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().